# SDR 2007UALA00090

- Difficulty date: January 12, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 51,144 hours, 18,907 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 45160
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL ROW 9-16 ABC LEFT INOPERATIVE.  REPAIRED EEL CABLE.
